×

Bounded variation double sequence space of fuzzy real numbers. (English) Zbl 1189.40010

Summary: We have introduce the notion of a fuzzy real-valued bounded variation double sequence space \(_2b v_F\). We study some of its properties like convergence free, solidness, symmetricity, monotonicity, etc. We prove some inclusion results, too.

MSC:

40J05 Summability in abstract structures
26E60 Means
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Zadeh, L. A., Fuzzy sets, Inform. and Control, 8, 338-353 (1965) · Zbl 0139.24606
[2] Kaleva, O.; Seikkala, S., On fuzzy metric spaces, Fuzzy Sets and Systems, 12, 215-229 (1984) · Zbl 0558.54003
[3] Bromwich, T. J.I., An Introduction to the Theory of Infinite Series (1965), Macmillan & Co.: Macmillan & Co. New York · Zbl 0133.00801
[4] Hardy, G. H., On the convergence of certain multiple series, Proc. Camb. Phil. Soc., 19, 86-95 (1917)
[5] Moričz, F., Extension of spaces \(c\) and \(c_0\) from single to double sequences, Acta Math. Hung., 57, 1-2, 129-136 (1991) · Zbl 0781.46025
[6] Basarir, M.; Solancan, O., On some double sequence spaces, J. Indian Acad. Math., 21, 2, 193-200 (1999) · Zbl 0978.40002
[7] Tripathy, B. C.; Sarma, B., Statistically convergent difference double sequence spaces, Acta Math. Sinica, 24, 5, 737-742 (2008) · Zbl 1160.46003
[8] Kizmaz, H., On certain sequence spaces, Canad. Math. Bull., 24, 2, 169-176 (1981) · Zbl 0454.46010
[9] Tripathy, B. C., A class of difference sequences related to the \(p\)-normed spaces \(\ell^p\), Demonstratio Math., 36, 4, 867-872 (2003) · Zbl 1042.40001
[10] Tripathy, B. C., On generalized difference paranormed statistically convergent sequences, Indian J. Pure Appl. Math., 35, 5, 655-663 (2004) · Zbl 1073.46004
[11] Tripathy, B. C.; Mahanta, S., On a class of difference sequences related to the \(\ell^p\) space defined by Orlicz functions, Math. Slovaca, 57, 2, 171-178 (2007) · Zbl 1150.40004
[12] Tripathy, B. C., On a new class of sequences, Demonstratio Math., 37, 2, 867-872 (2004) · Zbl 1061.39010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.